Tohoku Mathematical Journal

Surfaces of Gaussian curvature zero in Euclidean $3$-space

William S. Massey

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 14, Number 1 (1962), 73-79.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244205

Digital Object Identifier
doi:10.2748/tmj/1178244205

Mathematical Reviews number (MathSciNet)
MR0139088

Zentralblatt MATH identifier
0114.36903

Subjects
Primary: 53.01

Citation

Massey, William S. Surfaces of Gaussian curvature zero in Euclidean $3$-space. Tohoku Math. J. (2) 14 (1962), no. 1, 73--79. doi:10.2748/tmj/1178244205. https://projecteuclid.org/euclid.tmj/1178244205


Export citation

References

  • [1] HARTMAN AND L. NIRENBERG, On spherical image mapswhose Jacobians do not change signs. Amer. Jour. Math., 81(1959), 901-920.
  • [2] P. HARTMAN AND A. WINTNER, The fundamentalequationsof differentialgeo metry, Amer. Jour. Math., 72(1950), 757-774.
  • [3] A. V. POGORELOV, Extensions of the theorem of Gauss on spherical representatio to the case of surfaces of bounded extrinsic curvature, Dokl, Akad, Nauk, SSSR(N. S.), 111(1956), 945-947 (Russian).
  • [4] D. J. STRUTK, Lectures on classical differential geometry. Addison-Wesley Press, 1950.
  • [5] A. WINTNER, On Frenet's equations, Amer. Jour. Math., 78(1956), 349-356